# SDR RRXA97060A

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 53
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INNER SKIN CORROSION AT Y=53 AND LONGERON 34R.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.
